| Model Number |
MMT-523LNAS |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they had a high blood glucose value of 400 mg/dl.Customer stated that the battery compartment was damage and crack battery.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test.Unit had broken battery tube threads.The reservoir tube lip was tested with the test reservoir locked in place properly and no anomaly noted.(b)(4).